Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hi All, 

I have taken DIM for my hormonal acne for 13 days and got severe blaoting!

Although I stopped taking the supplements two weeks ago but my bloating is still there. Its so severe and unlikely to get better. My period this month lates for ten days now:(. I have also gained 10 pounds over the past two weeks. Anyone has experienced the same thing from taking DIM? Will bloating subside or its a permanent damage :(. Please help. 

Share this post


Link to post
Share on other sites

Have been in dim for 7 months, lost my period and didn't see much improvement I'm now tapering off... did not have any weight gain or bloating though 

Edited by bellacat

Share this post


Link to post
Share on other sites

Hi Lilyrt

I have experienced the exact same symptoms! I took DIM for almost two months and I got extreme bloating, weight gain and irregular period (mine was two weeks long and came early!) I stopped taking the DiM now and I’m usig milk thistle to detox my liver. Apparently it could mean that your liver needs more support to flush the hormones out and they are being recirculated. Im not sure but these side effects have sucked so I’m off it for now!

Please let me know if you find out any other info! I’ve searched high and low on the internet and you seem to be the only other person I could find having these side effects!

mary 

Share this post


Link to post
Share on other sites

I don't understand what the hype about DIM is? I tried taking it for two weeks and i experienced one of the worst breakouts of my life!! Prior to taking it, I did a month long cleanse where I ate really healthy, quit smoking, worked out, ect, ect.

Share this post


Link to post
Share on other sites
On 26/02/2018 at 11:29 AM, xoxoem said:

I don't understand what the hype about DIM is? I tried taking it for two weeks and i experienced one of the worst breakouts of my life!! Prior to taking it, I did a month long cleanse where I ate really healthy, quit smoking, worked out, ect, ect.


Yes, it's a little unpleasant when you first start taking as the body tries to flush out excess oestrogen! (I've over-simplified this massively). I had really bad headaches when I first started taking it and felt tired, but it cleared up the final acne on my neck that I worked out was oestrogen-related (on my cheeks is always progesterone in imbalance or rising). I can now take it fine with no problems to keep my neck clear (the only part I can't clear up through diet alone).

Share this post


Link to post
Share on other sites

Calcium d-glucarate was preventing any bloating from DIM but after months I started gaining weight! I guess I'll have to go back to my chinese doctor because there are no miracle pills/supplements. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×